Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

I started to have left flank and back pain.Having vitamin D and Calcium but I still have pain

i am a 46 year old male in generally good health, about 6 months ago i started to have left flank and back pain , i have went thru a chest and abdominal CT and a bone scan plus a bone density test, all i have been told is that i am losing bone density and that i had 2 fractured ribs that have begun to heal, i am taking Vitamin D and Calcium but i still have pain. What else could this be
Asked On : Wed, 6 Apr 2011
Answers:  1 Views:  303
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Orthopaedic Surgeon 's  Response
Welcome to Healthcare Magic
Bone pain can result due to reduced bone density. The Doctor needs to confirm the cause of this which can be due to Osteoporosis, vitamin deficiency which is rare unless you get no sun exposure or have some problem in vitamin absorption in your bowels. Get tested for Serum calcium, PTH, Vitamin D levels to confirm if it is osteoporosis or parathyroid tumor which can also cause this. Beware and get tested for your safety.
Answered: Tue, 5 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor